RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1990, Volume 45, Issue 6(276), Pages 47–90 (Mi umn4806)  

This article is cited in 31 scientific papers (total in 32 papers)

Klein surfaces

S. M. Natanzon

Moscow State University of Geodesy and Cartography

Full text: PDF file (3114 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1990, 45:5, 53–108

Bibliographic databases:

UDC: 512.7/78+ 515.17/.179.8
MSC: 30F50, 32G15, 30D30, 30G12, 30F35
Received: 22.05.1990

Citation: S. M. Natanzon, “Klein surfaces”, Uspekhi Mat. Nauk, 45:6(276) (1990), 47–90; Russian Math. Surveys, 45:5 (1990), 53–108

Citation in format AMSBIB
\Bibitem{Nat90}
\by S.~M.~Natanzon
\paper Klein surfaces
\jour Uspekhi Mat. Nauk
\yr 1990
\vol 45
\issue 6(276)
\pages 47--90
\mathnet{http://mi.mathnet.ru/umn4806}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1101332}
\zmath{https://zbmath.org/?q=an:0734.30037}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1990RuMaS..45...53N}
\transl
\jour Russian Math. Surveys
\yr 1990
\vol 45
\issue 5
\pages 53--108
\crossref{https://doi.org/10.1070/RM1990v045n06ABEH002713}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990FY32200003}


Linking options:
  • http://mi.mathnet.ru/eng/umn4806
  • http://mi.mathnet.ru/eng/umn/v45/i6/p47

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. M. Natanzon, “Discrete subgroups of $GL(2,C)$ and spinor bundles on Riemann and Klein surfaces”, Funct. Anal. Appl., 25:4 (1991), 293–294  mathnet  crossref  mathscinet  zmath  isi
    2. E. Bujalance, A. F. Costa, S. M. Natanzon, D. Singerman, “Involutions of compact Klein surfaces”, Math Z, 211:1 (1992), 461  crossref  mathscinet  zmath  isi  elib
    3. S. M. Natanzon, “Topological invariants and moduli of hyperbolic $n=2$ Riemann supersurfaces”, Russian Acad. Sci. Sb. Math., 79:1 (1994), 15–31  mathnet  crossref  mathscinet  zmath  isi
    4. S. M. Natanzon, “Classification of Pairs of Arf Functions on Orientable and Nonorientable Surfaces”, Funct. Anal. Appl., 28:3 (1994), 178–186  mathnet  crossref  mathscinet  zmath  isi
    5. S. M. Natanzon, “Moduli Spaces of Real Algebraic $N=2$ Supercurves”, Funct. Anal. Appl., 30:4 (1996), 237–245  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. S. M. Natanzon, “Moduli of Riemann surfaces, Hurwitz-type spaces, and their superanalogues”, Russian Math. Surveys, 54:1 (1999), 61–117  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    7. S. M. Natanzon, “Moduli of real algebraic surfaces, and their superanalogues. Differentials, spinors, and Jacobians of real curves”, Russian Math. Surveys, 54:6 (1999), 1091–1147  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    8. A. I. Degtyarev, V. M. Kharlamov, “Topological properties of real algebraic varieties: du coté de chez Rokhlin”, Russian Math. Surveys, 55:4 (2000), 735–814  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    9. Daniel Alpay, Victor Vinnikov, “Finite Dimensional de Branges Spaces on Riemann Surfaces”, Journal of Functional Analysis, 189:2 (2002), 283  crossref
    10. S. M. Natanzon, “Simmetrii poverkhnostei i veschestvennye algebraicheskie krivye”, Matem. prosv., ser. 3, 7, MTsNMO, M., 2003, 116–125  mathnet
    11. Francisco-Javier Cirre, “The moduli space of real algebraic curves of genus 2”, Pacific J Math, 208:1 (2003), 53  crossref  mathscinet  zmath  isi
    12. Degtyarev, A, “Finiteness and quasi-simplicity for symmetric K3-surfaces”, Duke Mathematical Journal, 122:1 (2004), 1  crossref  mathscinet  zmath  isi
    13. Jin Ho Kwak, Yan Wang, “Real genus of minimal nonnilpotent groups”, Journal of Algebra, 281:1 (2004), 150  crossref
    14. A. V. Alekseevskii, S. M. Natanzon, “Algebra of Hurwitz numbers for seamed surfaces”, Russian Math. Surveys, 61:4 (2006), 767–769  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    15. Shuguang Wang, “Twisted complex geometry”, J Austral Math Soc, 80:2 (2006), 273  crossref  mathscinet  zmath  isi
    16. Alexeevski, A, “Noncommutative two-dimensional topological field theories and Hurwitz numbers for real algebraic curves”, Selecta Mathematica-New Series, 12:3–4 (2006), 307  mathscinet  zmath  isi  elib
    17. A. V. Alekseevskii, S. M. Natanzon, “The algebra of bipartite graphs and Hurwitz numbers of seamed surfaces”, Izv. Math., 72:4 (2008), 627–646  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    18. Rubén A. Hidalgo, “Maximal Schottky extension groups”, Geom Dedicata, 2009  crossref  isi
    19. S. M. Natanzon, “Simple Hurwitz Numbers of a Disk”, Funct. Anal. Appl., 44:1 (2010), 36–47  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    20. Costa A.F., Gusein-Zade S.M., Natanzon S.M., “Klein Foams”, Indiana Univ. Math. J., 60:3 (2011), 985–995  isi
    21. Christopher Braun, “Moduli spaces of Klein surfaces and related operads”, Algebr. Geom. Topol, 12:3 (2012), 1835  crossref
    22. Christopher Braun, “Moduli spaces of Klein surfaces and related operads”, Algebr. Geom. Topol, 12:3 (2012), 1831  crossref
    23. Ismael Cortázar, Antonio F. Costa, “Real dihedral $p$-gonal Riemann surfaces”, Mosc. Math. J., 13:4 (2013), 631–647  mathnet  mathscinet
    24. A.F.. Costa, Milagros Izquierdo, A.M.. Porto, “On the connectedness of the branch loci of moduli spaces of orientable Klein surfaces”, Geom Dedicata, 2014  crossref
    25. Andrey Mironov, Aleksey Morozov, Sergey Natanzon, “Infinite-dimensional topological field theories from Hurwitz numbers”, J. Knot Theory Ramifications, 23:06 (2014), 1450033  crossref
    26. S. M. Natanzon, A. M. Pratusevich, “Classification of $m$-spin Klein surfaces”, Russian Math. Surveys, 71:2 (2016), 382–384  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    27. Sergey Natanzon, Anna Pratoussevitch, “Higher spin Klein surfaces”, Mosc. Math. J., 16:1 (2016), 95–124  mathnet  mathscinet
    28. A. D. Mednykh, I. A. Mednykh, “The equivalence classes of holomorphic mappings of genus 3 Riemann surfaces onto genus 2 Riemann surfaces”, Siberian Math. J., 57:6 (2016), 1055–1065  mathnet  crossref  crossref  isi  elib
    29. A. Yu. Orlov, “Hurwitz numbers and products of random matrices”, Theoret. and Math. Phys., 192:3 (2017), 1282–1323  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    30. Sergey Natanzon, Anna Pratoussevitch, “Moduli spaces of higher spin Klein surfaces”, Mosc. Math. J., 17:2 (2017), 327–349  mathnet  mathscinet
    31. Natanzon S.M. Orlov A.Yu., “BKP and Projective Hurwitz Numbers”, Lett. Math. Phys., 107:6 (2017), 1065–1109  crossref  isi
    32. Gusein-Zade S.M., Natanzon S.M., “Klein Foams as Families of Real Forms of Riemann Surfaces”, Adv. Theor. Math. Phys., 21:1 (2017), 231–241  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:417
    Full text:185
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019